# SDR VNAA0701006

- Difficulty date: January 22, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 5,254 hours, 5,099 cycles
- Engine: Ge CF348C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE AIRCRAFT WOULD NOT PRESSURIZE AFTER DEPARTING ALBANY.  CREW DIVERTED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE AFT CARGO DOOR NOT PROPERLY CLOSED.  CARGO DOOR WAS INSPECTED IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 52-31-00-220-801.  AIRCRAFT WAS RELEASED FOR SERVICE.
